# SDR SIMA20140401003

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 27,762 hours, 19,779 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG6709800111
- Part serial: 00835
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  THE ACFT WOULD NOT PRESSURIZE.  LEVELED AT 10,000 FEET, COMPLIED WITH AOM VOL 1 PROCEDURES.  RETURNED TO DEPARTURE & LANDED WITHOUT INCIDENT.  R & R CABIN PRESSURE CONTROL PANEL IAW AMM 21-33-01, OPS CHECKED GOOD,  PRESSURIZED ACFT IN MM IAW AMM 21-31-00, ACFT HELD 3.8 DELTA PSI FOR OVER 3 MINUTES, NO LEAKS NOTED AT THIS TIME.
